# SDR GUUA08020601

- Difficulty date: August 2, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE187
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Bracket
- Part number: 1016200131
- Condition: Corroded
- Location: Left Stabilizer
- Part time: 20,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE LEFT CENTER ELEVATOR HINGE BRACKET SHOWS SIGNS OF EXFOLIATION.  REPLACED LEFT CENTER ELEVATOR HINGE BRACKET.
